Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ESPACE BANACH")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6625

  • Page / 265

Export

Selection :

  • and

SOME APPLICATIONS OF MODEL THEORY IN BANACH SPACE THEORY.STERN J.1976; ANN. MATH. LOGIC; NETHERL.; DA. 1976; VOL. 9; NO 1-2; PP. 49-121; BIBL. 12 REF.Article

PRIMARITE DANS LES ESPACES DE BANACHCAPON MICHELE.1980; ; FRA; DA. 1980; 102 P.: ILL.; 30 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 6/1980Thesis

GEOMETRY OF BANACH SPACES-SELECTED TOPICS.DIESTEL J.1975; LECTURE NOTES MATH.; GERM.; DA. 1975; NO 485; PP. (293P.); BIBL. 2 P.Article

SOLUTIONS "EN DENSITE" DE PROBLEMES D'OPTIMISATION PARAMETRESLEBOURG G.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 289; NO 2; PP. 79-82; ABS. ENG; BIBL. 6 REF.Article

STABLE TYPE AND COMPLETELY SELF-DECOMPOSABLE PROBABILITY MEASURES ON BANACH SPACESNGUYEN VAN THU.1981; BULL. ACAD. POL. SCI., SER. SCI. MATH.; ISSN 0137-639X; POL; DA. 1981; VOL. 29; NO 11-12; PP. 637-642; ABS. RUS; BIBL. 20 REF.Article

APPLICATIONS DES TOPOLOGIES FAIBLES ET PREFAIBLES A L'ETUDE DES ESPACES DE BANACH = APPLICATION OF WEAK AND PRE-WEAK TOPOLOGIES TO THE STUDY OF BANACH SPACESGODEFROY GILLES.1981; ; FRA; DA. 1981; PAG. MULT.; 30 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 6/1981Thesis

SUR CERTAINS ESPACES DE BANACH DE FONCTIONS ANALYTIQUESBERNARD JACQUES.1979; ; FRA; DA. 1979; 872; III-80 P.; 30 CM; BIBL. 19 REF.; TH. 3E CYCLE: MATH./LYON 1/1979Thesis

AN ANALOG OF ITO AND NISIO'S THEOREM FOR WEAK MARTINGALES IN BANACH SPACESKORZENIOWSKI A.1978; BULL. ACAD. POLON. SCI., SCI. MATH. ASTR. PHYS.; POL; DA. 1978; VOL. 26; NO 12; PP. 1027-1034; ABS. RUS; BIBL. 10 REF.Article

LE GROUPE DES AUTOMORPHISMES ANALYTIQUES D'UN DOMAINE BORNE D'UN ESPACE DE BANACH COMPLEXE. APPLICATION AUX DOMAINES BORNES SYMETRIQUES.VIGUE JP.1976; ; S.L.; DA. 1976; PP. (137P.); BIBL. 4 P.; (THESE DOCT. SCI. MATH.; PARIS XI)Thesis

BANACH-SPACE-VALUED STATIONARY PROCESSES AND THEIR LINEAR PREDICTION.CHOBANYAN SA; WERON A.1975; DISSERT. MATH.; POLOGNE; DA. 1975; VOL. 125; PP. 1-45; BIBL. 1 P.Serial Issue

SUR LES DISTRIBUTIONS INFINIMENT DIVISIBLESYURINSKIJ VV.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 2; PP. 308-318; ABS. ANGL.; BIBL. 8 REF.Article

BANACH SPACE-VALUED SOLUTIONS OF DIFFERENTIAL EQUATIONS CONTAINING A PARAMETER.KARTSATOS AG.1974; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1974; VOL. 57; NO 2; PP. 142-149; BIBL. 10 REF.Article

NOTE ON A MARTINGALE INEQUALITY OF PISIERCOX DC.1982; MATH. PROC. CAMB. PHILOS. SOC.; ISSN 0305-0041; GBR; DA. 1982; VOL. 92; NO 1; PP. 163-165; BIBL. 4 REF.Article

ON THE DUALITY BETWEEN TYPE AND COTYPEPISIER G.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; VOL. 939; PP. 131-144; BIBL. 9 REF.Conference Paper

A NOTE ON INTERPOLATION SPACESWOLFF TH.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; VOL. 908; PP. 199-204; BIBL. 5 REF.Conference Paper

MODELES ETALES ET MODELES E.S.A. DES ESPACES DE BANACHZAROUF FOUAD.1981; ; FRA; DA. 1981; 46 P.; 30 CM; BIBL. 7 REF.; TH. 3E CYCLE: MATH. PURES/LYON 1/1981/1042Thesis

SUITES DE DECOMPOSITION D'UN BANACH RETICULE ET APPLICATIONS SUR L'ESPACE DES OPERATEURS COMPACTS = DECOMPOSITION SEQUENCES OF A LATTICED BANACH SPACE AND APPLICATIONS TO THE SPACE OF COMPACT OPERATORSGAMBOA DE BUEN BERTA.1981; ; FRA; DA. 1981; 57 P.; 30 CM; BIBL. 14 REF.; TH. 3E CYCLE: MATH./PARIS 6/1981Thesis

THEORIE LOCALE DES ESPACES DE BANACH: FINIE REPRESENTATION DES ESPACES LP OU COLEMBERG HENRI.1981; ; FRA; DA. 1981; 43 P.; 30 CM; BIBL. 13 REF.; TH. 3E CYCLE: MATH./PARIS 7/1981Thesis

CLASSICAL BANACH SPACES I. SEQUENCE SPACES.LINDENSTRAUSS J; TZAFRIRI L.1977; ERGEBN. MATH. GRENZGEB.; DTSCH.; DA. 1977; NO 92; PP. (203P.); BIBL. 5 P.; ISBN 3540080724Serial Issue

ROTHE'S METHOD AND WEAK SOLUTIONS OF PERTURBED EVOLUTION EQUATIONS IN REFLEXIVE BANACH SPACES.KARTSATOS AG; ZIGLER WR.1976; MATH. ANN.; DTSCH.; DA. 1976; VOL. 219; NO 2; PP. 159-166; BIBL. 10 REF.Article

MODULE DE CONTINUITE UNIFORME DES MOUVEMENTS BROWNIENS A VALEURS DANS UN ESPACE DE BANACH.CARMONA R.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 281; NO 15; PP. 659-662; ABS. ANGL.; BIBL. 3 REF.Article

GAUSSIAN RANDOM ELEMENTS WITH VALUES IN THE SEQUENCE SPACES 1PN, 0<PN <OU= 1.TARIELADZE WI; WERON A.1974; BULL. ACAD. POLON. SCI., SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1974; VOL. 22; NO 10; PP. 1053-1056; ABS. RUSSE; BIBL. 5 REF.Article

SOME STRONG CONVERGENCE THEOREMS FOR BANACH SPACE VALUED RANDOM VARIABLES.KUEIBS J.sdIN: EC. ETE SAINT-FLOUR; SAINT-FLOUR; 1975; S.L.; DA. S.D.; PP. 1-21; BIBL. 10 REF.Conference Paper

A NEW VERSION OF DOEBLIN'S THEOREMNGUYEN VAN THU.1981; BULL. ACAD. POL. SCI., SER. SCI. MATH.; ISSN 0137-639X; POL; DA. 1981; VOL. 29; NO 11-12; PP. 643-648; ABS. RUS; BIBL. 9 REF.Article

AN EXTENSION OF THE COMPLEX METHOD OF INTERPOLATIONLASS FERNANDEZ D.1981; BOLL. UNIONE MAT. ITAL., B; ITA; DA. 1981; VOL. 18; NO 3; PP. 721-732; ABS. ITA; BIBL. 17 REF.Article

  • Page / 265